# SDR 20000808SH022

- Difficulty date: July 21, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N52281
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- System (JASC): 3340 · Exterior Lighting
- Part: Motor
- Part number: G62504
- Part serial: 69289RE
- Condition: Inoperative
- Location: Search Light
- Part time: 15 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT UNIT INOPERATIVE.  FAILED TO EXTEND.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
